本網站搜尋 | Web Mail   
成大 | 理學院 | 系圖書室 | 系友會   
首頁 | 連絡我們 | English Version
  

最新消息 | 演講 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生

  教師心理師行政人員系友會   
 

 

 

   

柯文峰   Wen-Fong Ke
職稱教授

電話06-2757575 轉 65154

傳真06-2743191

辦公室數學系館 407

電子郵件wfke[at]mail.ncku.edu.tw

個人網頁http://moonstone.math.ncku.edu.tw

專長學門代數、環論、近環、量子資訊

學歷    亞利桑那大學博士 (1992)
臺灣大學碩士 (1985)
成功大學學士 (1983)

經歷    2007–         成功大學理學院副院長
1995–         成功大學數學系教授
2004–2006  成功大學數學系系主任
1992–1995  成功大學數學系副教授

論文選輯
  1. Huang, Po-Yi; Ke, Wen-Fong; Pilz, Gunter F. The cardinality of some symmetric differences. Proc. Amer. Math. Soc., to appear. Available online. Talk Slides.
  2. Chebotar, Mikhail A.; Ke, Wen-Fong; Lomonosov, Victor. Transitivity of Jordan algebras of linear operators: on two questions by Grünenfelder, Omladi\v c and Radjavi. Integral Equations and Operator Theory 62 (2008), 579–584.
  3. Chebotar, Mikhail A.; Ke, Wen-Fong; Lee, Pjek-Hwee; Puczyłowski, Edmund R. A note on polynomial rings over nil rings. In T. Brzezinski, et al (eds.), Modules and Comodules. (Proceedings of the International Conference on Modules and Comodules held in Porto 2006.) Birkhäuser 2008, 169–172.
  4. Chebotar, Mikhail A.; Ke, Wen-Fong; Lee, Pjek-Hwee. L-prime rings need not be primary. Communications in Algebra 36 (2008), 893–904.
  5. Beidar, K. I.; Ke, W.-F.; Kiechle, H. Automorphisms of certain design groups II. J. Algebra 313 (2007), 672–686.
  6. Chebotar, M. A.; Ke, W.-F.; Lee, P.-H. On Bresar-Semrl conjecture and derivations of Banach algebras. Quart. J. Math. 57 (2006), 469–478.
  7. Chebotar, M. A.; Ke, W.-F.; Lee, P.-H.; Zhang, R. B. On maps preserving zero Jordan products. Monatsh. Math. 149 (2006), 91–101.
  8. Beidar, K. I.; Chebotar, M.; Fong, Y.; Ke, W.-F. On certain power-associative, Lie-admissible subalgebras of matrix algebras. J. Math. Sci. (N. Y.) 131 (2005), 5939–5947.
  9. Chebotar, M.; Ke, W.-F.; Lee, P.-H. Maps preserving zero Jordan products on Hermitian operators. Illinois Journal of Mathematics 49 (2005), 445–452.
  10. Ke, W.-F. On recent developments of planar nearrings. In H. Kiechle, et al (eds.), Nearrings and nearfields. (Proceedings of the conference on nearrings and nearfields, Hamburg, Germany, July 27—August 3, 2003.) Springer 2005, 3–23.
  11. Chebotar, M.; Ke, W.-F.; Lee, P.-H.; Shiao, L.-S. On maps preserving products. Canadian Mathematical Bulletin 48 (2005), 355–369
  12. Chebotar, M.; Ke, W.-F.; Lee, P.-H. On maps preserving square-zero matrices. Journal of Algebra 289 (2005), 421–445.
  13. Beidar, K. I.; Ke, W.-F.; Kiechle, H. Circularity of finite groups without fixed points. Monatshefte für Mathematik 144 (2005), 265–273.
  14. Beidar, K. I.; Ke, W.-F.; Puczyłowski, E. R. On matrix rings and subhereditary radicals. Comm. Algebra 32 (2004), 2827–2839.
  15. Chebotar, M.; Ke, W.-F.; Lee, P.-H. Maps characterized by action on zero products. Pacific J. Math. 216 (2004), 217–228.
  16. Ke, W.-F.; Li, B.-R.; Wong, N.-C. Zero product preserving maps of continuous operator-valued functions. Proc. Amer. Math. Soc. 132 (2004), 1979–1985.
  17. Bokut, L. A.; Fong, Y.; Ke, W.-F. Composition-diamond lemma for associative conformal algebras. J. Algebra 272 (2004), 739–774.
  18. Bokut, L. A.; Fong, Y.; Ke, W.-F.; Shiao, L.-S. Grobner-Shirshov bases for the braid semigroup. Advances in algebra, 60–72, World Sci. Publishing, River Edge, NJ, 2003.
  19. Chebotar, M.; Ke, W.-F. On Skew-Symmetric Maps on Lie Algebras. Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), 1273–1281.
  20. Beidar, K. I.; Ke, W.-F.; Liu, C.-H.; Wu, W.-R. Automorphism groups of certain simple 2-(q,3,λ) designs constructed from finite fields. Finite Fields Appl. 9 (2003), 400–412.
  21. Chebotar, M.; Ke, W.-F. On bi-additive maps of some Lie algebras, Russ. Math. Surv. 58 (2003), 183–184.
  22. Chebotar, M. A.; Ke, W.-F.; Lee, P.-H.; Wong, N.-C. Mappings preserving zero products. Studia Math. 155 (2003), no. 1, 77–94.
  23. Beidar, K. I.; Chen, T.-S.; Fong, Y.; Ke, W.-F. On graded polynomial identities with an antiautomorphism. J. Algebra 256 (2002), no. 2, 542–555.
  24. Beidar, K. I.; Fong, Y.; Ke, W.-F. Maximal right nearring of quotients and semigroup generalized polynomial identity. Results Math. 42 (2002), no. 1—2, 12–27.
  25. Beidar, K. I.; Ke, W.-F. On essential extensions of direct sums of injective modules. Arch. Math. (Basel) 78 (2002), no. 2, 120–123.
  26. Beidar, K. I.; Ke, W.-F.; Puczyłowski, E. R. On subhereditary radicals and reduced rings. Proc. Roy. Soc. Edinburgh Sect. A 132 (2002), no. 2, 255–266.
  27. Beidar, K. I.; Ke, Wen-Fong; Liu, Chia-Hsin. On nil subsemigroups of rings with group identities. Comm. Algebra 30 (2002), no. 1, 347–352.
  28. Beidar, K. I.; Fong, Y.; Ke, W.-F.; Jain, S. K. An example of a right q-ring. Israel J. Math. 127 (2002), 303–316.
  29. Bokut, L. A.; Fong, Y.; Ke, W.-F. Gröbner-Shirshov bases and composition lemma for associative conformal algebras: an example. Combinatorial and computational algebra (Hong Kong, 1999), pp. 63–90, Contemp. Math. 264, Amer. Math. Soc., Providence, RI, 2000.
  30. Fong, Y.; Ke, W.-F.; Wang, C.-S. Nonexistence of derivations on transformation near-rings. Comm. Algebra 28 (2000), no. 3, 1423–1428.
  31. Fong, Y.; Ke, W.-F.; Huang, F.-K.; Yeh, Y.-N. On semi-endomorphism of abelian groups. Near-rings and near-fields (Stellenbosch, 1997), pp. 72–78, Kluwer Acad. Publ., Dordrecht, 2001.
  32. Beidar, K.I.; Fong, Y.; Ke, W.-F.; Lee, C.-H. Posner's theorem for generalized (α, τ)-derivations. In Fong, Yuen (ed.) et al., Lie algebras, rings and related topics, pp. 5–12. Springer, Hong Kong, 2000.
  33. Beidar, K. I.; Fong, Y.; Ke, W.-F.; Wu, W.-R. On semi-endomorphisms of groups. Comm. Algebra 27 (1999), no. 5, 2193–2205.
  34. Beidar, K. I.; Fong, Y.; Ke, W.-F. On complemented radicals. J. Algebra 201 (1998), no. 1, 328–356.
  35. Beidar, K. I.; Fong, Y.; Ke, W.-F. On the simplicity of centralizer nearrings. First International Tainan-Moscow Algebra Workshop (Tainan, 1994), pp. 139–146, de Gruyter, Berlin, 1996.
  36. Bouchard, P.; Fong, Y.; Ke, W.-F.; Yeh, Y.-N. Counting f such that fg = gf. Results Math. 31 (1997), no. 1-2, 14–27.
  37. Beidar, K.; Fong, Y.; Ke, W.-F. On finite circular planar nearrings. J. Algebra 185 (1996), no. 3, 688–709.
  38. Fong, Y.; Ke, W.-F.; Wang, C.-S. Syntactic nearrings. Near-rings and near-fields (Fredericton, NB, 1993), pp. 133–139, Math. Appl. 336, Kluwer Acad. Publ., Dordrecht, 1995.
  39. Ke, Wen-Fong; Kiechle, Hubert. Combinatorial properties of ring generated circular planar nearrings. J. Combin. Theory Ser. A 73 (1996), no. 2, 286–301.
  40. Fong, Yuen; Ke, Wen-Fong; Lee, Ting-Tsung. On weakly syntactic near-rings. International Mathematics Conference '94 (Kaohsiung, 1994), 77–82, World Sci. Publishing, River Edge, NJ, 1996.
  41. Ke, Wen-Fong; Kiechle, Hubert. Characterization of some finite Ferrero pairs. Near-rings and near-fields (Fredericton, NB), 1993, pp. 153–160, Math. Appl. 336, Kluwer Acad. Publ., Dordrecht, 1995.
  42. Fong, Y.; Kaarli, K.; Ke, W.-F. On minimal varieties of near-rings. Near-rings and near-fields (Fredericton, NB, 1993), pp. 123–131, Math. Appl. 336, Kluwer Acad. Publ., Dordrecht, 1995.
  43. Fong, Y.; Huang, F. K.; Ke, W. F. On minimal generating sets of the endomorphism near-rings of the dihedral groups Dn with even n. Results Math. 28 (1995), no. 1-2, 53–62.
  44. Fong, Yuen; Kaarli, Kalle; Ke, Wen-Fong. On arithmetical varieties of near-rings. Arch. Math. (Basel) 64 (1995), no. 5, 385–392.
  45. Beidar, K.; Fong, Y.; Ke, W.-F.; Liang, S.-Y. Nearring multiplications on groups. Comm. Algebra 23 (1995), no. 3, 999–1015.
  46. Fong, Y.; Ke, W. F. On the minimal generating sets of the endomorphism near-rings of the dihedral groups Dn with odd n. Near-rings and near-fields (Oberwolfach, 1989), pp. 64–67, Math. Forschungsinst. Oberwolfach, Schwarzwald, 1995.
  47. Ke, Wen-Fong; Kiechle, Hubert. On the solutions of the equation xn + yn - zn = 1 in a finite field. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1331–1339.
  48. Ke, Wen-Fong; Kiechle, Hubert. Automorphisms of certain design groups. J. Algebra 167 (1994), no. 2, 488–500.
  49. Ke, Wen-Fong. On nonisomorphic BIBD with identical parameters. Combinatorics '90 (Gaeta, 1990), pp. 337–346, Ann. Discrete Math. 52, North-Holland, Amsterdam, 1992.
  50. Fong, Y.; Huang, F. K.; Ke, W. F. Syntactic near-rings associated with group semiautomata. Pure Math. Appl. Ser. A 2 (1992), no. 3-4, 187–204.
  51. Ke, W.-F.; Wang, K. S. On the Frobenius groups with kernel of order 64. Contributions to general algebra 7 (Vienna, 1990), pp. 221—233, Hölder-Pichler-Tempsky, Vienna, 1991.
  52. Ke, Wen-Fong. On derivations of prime rings of characteristic 2. Chinese J. Math. 13 (1985), no. 4, 273–290.

博士班指導學生
畢業年度姓名
91吳文瑞
90陳東賢

 

碩士班指導學生
畢業年度姓名
97陳將恩、王冠傑
96李仁吉吉、林婉茹
92黃久芳
91鍾育茹
90侯森棟
89劉雅惠
87李建賢
85沈佳潓、陳東賢
82吳宙錦

 

    

 



專任教師

林景隆 教授
李國明 教授
沈士育 教授
林 牛 教授
洪英志 教授
柯文峰 教授
夏 杼 教授
陳若淳 教授
粘珠鳳 教授
許瑞麟 教授
黃世昌 教授
黃郁芬 教授
王辰樹 副教授
方永富 副教授
江孟蓉 副教授
吳恭儉 副教授
林育竹 副教授
林敏雄 副教授
侯世章 副教授
連文璟 副教授
郭鴻文 副教授
章源慶 副教授
陳旻宏 副教授
舒宇宸 副教授
黃柏嶧 副教授
鄺國權 副教授
蕭仁傑 副教授
王業凱 助理教授
史習偉 助理教授
楊世偉 助理教授
劉之中 助理教授
劉育佑 助理教授
劉聚仁 助理教授
劉珈銘 助理教授
賴青瑞 助理教授
關汝琳 助理教授

   
 


首頁 | 最新消息 | 演講安排 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生 | 網站地圖


國立成功大學數學系
70101 台南市大學路一號
電話︰(06) 2757575 轉 65100   傳真︰(06) 2743191
em65100[at]email.ncku.edu.tw